# SDR SWAA2023100303032

- Difficulty date: August 26, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 58,486 hours, 35,155 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING LOWER MID T/E ACCESS PANEL # 561BB HAS BULGING/CRACKED FASTENER HOLES<[01] APPLIED PERMANENT REPAIR ON DAMAGE AREA ON PANEL #561BB AS MARKED AS PER B737 SRM 57-51-01-2R-1; B737 SRM 51-70-04-2R-9 PARAG (4-D-M) AND B737 SRM 51-70-04-2R-0 PARAG (4-L-M-N). MATERIAL USED PO#2035741 AND PO# 1690463; EQUIPMENT USED TEMPERATURE CONTROL ID160354 DUE DATE 02-16-24; VACUUM GAGE ID 173239 DUE DATE 02-23-24.RESTORED ORIGINAL FINISHED AT ACCESS PANEL #561BB AS PER AMM 51-21-99-300-802.;[02] VERIFIED CORRECTIVE ACTION.
